Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Why am I having irregular periods that lasts for more than a week ?

I just turned 48, still sexually active and have always been on the pill. Besides the obvious, it helped keep my periods regular. I have been off the pill for approx a year and at first my periods were somewhat the same. Lately its a day here, a week there and now having one that wont quit. Its been eight days now and i just had a seven dayer 2 weeks ago. Also, maybe its a coincedence, but the past few times it seems to start after a couple of days of sex. Whats going on?
Asked On : Tue, 29 Mar 2011
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
as you are at 48,irregularity of period is mainly due to your pre manopausal period is started, period become irregular initially ,then it will be delayed by months and gradually, period will stop.
mind well that during this time chances of pregnancy are there so take all precautions to avoid pregnancy.
after manopause ther is no chanceof pregnancy.,
Answered: Tue, 29 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor